Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

July 31, 2019Gwinnett County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 31, 2019, 9:49 PM EDT for Gwinnett County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2019, 9:49 PM EDT (01:49 UTC)
Expired
Jul 31, 2019, 10:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Wind
40

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
679 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

303 
WWUS82 KFFC 010149
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
949 PM EDT Wed Jul 31 2019
 
GAZ034-010215-
Gwinnett GA-
949 PM EDT Wed Jul 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 1015 PM EDT...

At 948 PM EDT...a strong thunderstorm was over Snellville, or near
Lawrenceville...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Snellville, Lilburn, Dacula, Grayson, Mountain Park,
Harbin and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3402 8386 3400 8387 3398 8384 3392 8381
      3376 8402 3376 8404 3378 8408 3379 8409
      3392 8415 3405 8387
TIME...MOT...LOC 0148Z 249DEG 11KT 3386 8403 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 8:27 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 31, 8:27 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
827 PM EDT Wed Jul 31 2019

.PREV DISCUSSION... /issued 309 PM EDT Wed Jul 31 2019/

SHORT TERM /Tonight through Thursday Night/...

As the short term period begins, the southeastern CONUS remains
between two large upper level ridges, with one ridge positioned over
the west Texas and the southern high plains, and the other
positioned over the western Atlantic Ocean. Between the two, a
large upper level trough is in place over the eastern CONUS. As
the trough pushes very slowly to the east, the trough axis has
finally entered northern Georgia and will remain throughout the
period. Deep moisture and weak flow at 500 mb at 10 kts or less
are in place around the base of the trough over the forecast
area. This moisture will continue to increase in both magnitude
and depth throughout the remainder of the day today and tomorrow,
particularly across northern Georgia in the vicinity of the trough
axis. Precipitable water values will be in the 1.5 to 1.8 inch
range in north Georgia this afternoon, and more area-wide
tomorrow. With most of the moisture across north Georgia today,
conditions over east-central Georgia will remain hot and somewhat
dry compared to the rest of the area.

Scattered diurnally driven showers and thunderstorms are ongoing in
northern Georgia and are expected to continue to increase in
coverage through the late afternoon. PoPs will range from high-end
chance in far north Georgia to slight chance PoPs in central
Georgia. Although precipitable water is near climatological averages
for this time of the year, storm motion is very slow due to the weak
flow. This could lend itself to heavy rainfall and a threat for some
isolated flash flooding where storms remain over an area for a
prolonged time, or outflow boundary interactions briefly enhance
rainfall. With more widespread moisture overall tomorrow, the
coverage of afternoon convection will be greater, with chance to low-
end likely PoPs expected across the forecast area. Although bulk
shear remains weak and lapse rates are not overly impressive, SBCAPE
values are progged in the 1500-2000 J/kg range this afternoon and
tomorrow afternoon. A few storms could be strong to severe each
afternoon and early evening, with damaging wind gusts being the main
hazard. Frequent lightning and the aforementioned locally heavy rain
are also to be expected with any stronger storms that occur.

King

LONG TERM /Friday through Wednesday/...

The synoptic setup will be pretty stationary through the long term
period with a trough across the area wedged between high pressure
centered near Texas to the west and high pressure over the Atlantic
to our east. In addition to a lingering, nearly stationary boundary
across the area, there will be a notable increase in moisture across
the area on Friday as a tropical wave moves near the eastern coast
of Florida and tropical moisture pushes into the area. NHC, as of
the 2 PM update, has the area outlooked with a 10% chance of cyclone
formation over the next 5 days. As such, have continued likely pops
across eastern Georgia on Friday. Being stuck in the same synoptic
pattern with moisture still across the area, chances for showers and
thunderstorms will continue through the rest of the extended,
although expected to be mainly diurnally driven. Have included
chance to high-end chance pops during the day, but with the
potential for some storms to linger late into the evenings as well,
slight chance to chance pops have been included overnight.

Temperatures through the extended period are forecast to be just a
few degrees around average. High temperatures are expected to be in
the mid to upper 80s to the low to mid 90s. Overnight low
temperatures will be in the upper 60s to lower 70s across the
area.

Reaves

&&

.AVIATION...
00Z UPDATE...

Still some isolated SHRA moving across the terminals but VCSH
should suffice for the remainder of the evening. Lowered VSBY will
move into portions of NW GA later tonight but should largely
remain just outside of ATL terminals. Will include slight
reductions though given proximity at RYY and FTY. A little more
coverage of TSRA anticipated for Thu. Prob30 for now still looks
on target and will add for all sites. Winds to shift at ATL to NE
late in the period by 03Z but should remain very light.

//ATL CONFIDENCE...00Z UPDATE...
Medium on VSBY reductions.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  92  70  90 /  20  60  40  60
Atlanta         72  89  71  89 /  20  50  30  50
Blairsville     63  81  63  82 /  30  60  30  60
Cartersville    69  89  70  90 /  30  50  30  50
Columbus        72  94  72  93 /  10  40  30  50
Gainesville     69  88  69  88 /  30  50  30  60
Macon           71  95  71  93 /  20  40  40  70
Rome            69  90  69  92 /  30  50  30  40
Peachtree City  70  91  70  90 /  20  50  30  50
Vidalia         73  96  73  94 /  10  50  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...Deese
Hazardous weather outlook, Jul 31, 2:49 PM EDT, 7 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
249 PM EDT Wed Jul 31 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
249 PM EDT Wed Jul 31 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected across north
and central Georgia this afternoon and evening. A few storms may
become strong to severe with gusty winds, heavy rain, and
frequent lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms are expected each day. The
chance for widespread severe weather is low...but a few storms
could become strong to severe with gusty winds, heavy rain, and
frequent cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 31, 4:07 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             7 WSW KINGSTON          34.21N  85.06W
07/31/2019  E1.00 INCH       FLOYD              GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL AT THE INTERSECTION
            OF HWY. 411 AND BIDDY RD.

&&

EVENT NUMBER FFC1900598

LUSK
Local storm report, Jul 31, 5:53 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     2 SW SHARPSBURG         33.32N  84.68W
07/30/2019                   COWETA             GA   PUBLIC

            LARGE TREE LIMBS DOWN AND DAMAGE TO THE RAILING OF A
            PONTOON BOAT REPORTED BY THE PUBLIC ALONG CLEARWATER
            ROAD AT CLEARWATER LAKE.

&&

EVENT NUMBER FFC1900599

LUSK
Special weather statement, Jul 31, 5:54 PM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT Wed Jul 31 2019

GAZ066-078-312230-
Harris GA-Troup GA-
554 PM EDT Wed Jul 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND
SOUTHEASTERN TROUP COUNTIES UNTIL 630 PM EDT...

At 553 PM EDT...a strong thunderstorm was over Baughs Crossroads, or
8 miles south of LaGrange...moving east at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Cannonville, Big Springs, Jones Crossroads, Baughs
Crossroads, Smiths Crossroad and Whitesville-Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3281 8513 3299 8514 3306 8490 3279 8487
TIME...MOT...LOC 2153Z 264DEG 5KT 3292 8505

WIND...40MPH
Special weather statement, Jul 31, 8:26 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
826 PM EDT Wed Jul 31 2019

GAZ022-033-010100-
North Fulton GA-Forsyth GA-
826 PM EDT Wed Jul 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND SOUTHWESTERN
FORSYTH COUNTIES UNTIL 900 PM EDT...

At 826 PM EDT...a strong thunderstorm was over Milton, or 10 miles
southwest of Cumming...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cumming, Roswell, Johns Creek, Alpharetta, Milton, Sugar Hill, Drew,
Brookwood and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3419 8405 3415 8408 3410 8411 3407 8412
      3405 8410 3403 8412 3403 8417 3401 8418
      3402 8436 3412 8437 3413 8436 3417 8435
      3419 8433 3419 8426 3423 8426 3427 8406
TIME...MOT...LOC 0026Z 264DEG 12KT 3412 8428

WIND...40MPH
Special weather statement, Jul 31, 9:16 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 PM EDT Wed Jul 31 2019

GAZ034-045-010145-
DeKalb GA-Gwinnett GA-
916 PM EDT Wed Jul 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEKALB AND SOUTHERN
GWINNETT COUNTIES UNTIL 945 PM EDT...

At 916 PM EDT...a strong thunderstorm was over Mountain Park, or 9
miles southwest of Lawrenceville...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Snellville, Lilburn, Stone Mountain, Dacula, Grayson,
Tucker, Mountain Park, Redan and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3402 8388 3389 8385 3375 8403 3374 8415
      3391 8420
TIME...MOT...LOC 0116Z 257DEG 14KT 3385 8410

WIND...40MPH
Special weather statement, Jul 31, 9:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
949 PM EDT Wed Jul 31 2019

GAZ034-010215-
Gwinnett GA-
949 PM EDT Wed Jul 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 1015 PM EDT...

At 948 PM EDT...a strong thunderstorm was over Snellville, or near
Lawrenceville...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Snellville, Lilburn, Dacula, Grayson, Mountain Park,
Harbin and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3402 8386 3400 8387 3398 8384 3392 8381
      3376 8402 3376 8404 3378 8408 3379 8409
      3392 8415 3405 8387
TIME...MOT...LOC 0148Z 249DEG 11KT 3386 8403

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:26 PM EDTSpecial Weather StatementFFCForsyth34 min
Jul 31, 9:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 31, 9:56 PM EDTSpecial Weather StatementFFCHancock34 min
Jul 31, 10:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 31, 10:43 PM EDTSpecial Weather StatementFFCHall32 min
Aug 1, 12:25 PM EDTSpecial Weather StatementFFCEmanuel35 min
Aug 1, 12:49 PM EDTSevere Thunderstorm WarningFFCEmanuel26 min
Aug 1, 12:55 PM EDTSpecial Weather StatementFFCFannin20 min
Aug 1, 1:14 PM EDTSpecial Weather StatementFFCEmanuel31 min
Aug 1, 1:16 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:21 PM EDTSpecial Weather StatementFFCPike24 min
Aug 1, 1:26 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 1, 1:46 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Aug 1, 2:04 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 1, 2:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 1, 2:14 PM EDTSpecial Weather StatementFFCFannin46 min
Aug 1, 2:17 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 1, 2:33 PM EDTSpecial Weather StatementFFCFayette27 min
Aug 1, 2:34 PM EDTSpecial Weather StatementFFCMontgomery26 min
Aug 1, 2:47 PM EDTSpecial Weather StatementFFCCherokee, Pickens28 min
Aug 1, 2:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 1, 2:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette20 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens36 min
Aug 1, 3:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Aug 1, 3:23 PM EDTSpecial Weather StatementFFCHaralson37 min
Aug 1, 3:32 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 1, 3:39 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Aug 1, 3:55 PM EDTSpecial Weather StatementFFCButts35 min
Aug 1, 3:56 PM EDTSpecial Weather StatementFFCBartow34 min
Aug 1, 3:57 PM EDTSpecial Weather StatementFFCCobb33 min
Aug 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCobb23 min
Aug 1, 4:26 PM EDTSpecial Weather StatementFFCCarroll34 min
Aug 1, 4:27 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 1, 4:28 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 1, 4:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Aug 1, 4:31 PM EDTSpecial Weather StatementFFCJasper29 min
Aug 1, 4:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 1, 4:38 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 1, 4:41 PM EDTSpecial Weather StatementFFCDade34 min
Aug 1, 4:44 PM EDTSpecial Weather StatementFFCBibb31 min
Aug 1, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton36 min
Aug 1, 5:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Aug 1, 5:11 PM EDTSevere Thunderstorm WarningFFCBibb34 min
Aug 1, 5:21 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett24 min
Aug 1, 5:34 PM EDTSpecial Weather StatementFFCGordon26 min
Aug 1, 5:37 PM EDTSpecial Weather StatementFFCChattooga23 min
Aug 1, 5:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker33 min
Aug 1, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 1, 5:50 PM EDTSpecial Weather StatementFFCMorgan, Oconee40 min
Aug 1, 5:51 PM EDTSpecial Weather StatementFFCMurray24 min
Aug 1, 5:54 PM EDTSpecial Weather StatementFFCPeach51 min
Aug 1, 6:06 PM EDTSevere Thunderstorm WarningFFCMurray24 min
Aug 1, 6:23 PM EDTSpecial Weather StatementFFCWhitfield37 min
Aug 1, 6:28 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield32 min
Aug 1, 6:31 PM EDTSpecial Weather StatementFFCMorgan, Walton29 min
Aug 1, 6:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Aug 1, 6:55 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Talbot50 min
Aug 1, 7:07 PM EDTSpecial Weather StatementFFCBanks23 min
Aug 1, 7:24 PM EDTSpecial Weather StatementFFCBanks36 min
Aug 1, 7:48 PM EDTSpecial Weather StatementFFCStewart27 min
Aug 1, 7:50 PM EDTSpecial Weather StatementFFCTalbot25 min
Aug 1, 7:52 PM EDTSpecial Weather StatementFFCHall, Jackson23 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.